# SDR DALA2017112608351

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 52,006 hours, 27,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROW 35 AND 37 3 TOTAL INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY IAW MM.  OPERATION CHECKS GOOD.
